# SDR AALA20160313006

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 1,752 hours, 638 cycles
- Engine: Iae V2533A5
- Engine time: 1,752 hours, 638 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 EPR FAULT.  ALL ENG GAUGES READ LOW.  COULD NOT MAINTAIN FL330.  CLIMB POWER NOT AVAILABLE ON NR 2 ENG.  FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENG EPR P2 T2 PROBE IAW 73-22-11.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS GNDED.
